# SDR COMA0860431

- Difficulty date: October 24, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 31,870 hours, 27,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3103023
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP FLOOR STRUCTURE AT LBL27 BETWEEN FS 589 AND 605.  R&R FLOOR STRUCTURE AT LBL27 BETWEEN FS 589 AND 605 IAW REO 601R-53-00-027 AND 601R-53-00-045.
